# SDR DALA2018033102060

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 71,106 hours, 13,086 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP AFT UPPER SURFACE,  25 INCHES FROM INBD EDGE, 3 INCHES FROM TRAILING EDGE WEDGE,  FOUND ONE DENT AND REPAIRED IAW SRM 51-70-10.
